Home > Research > Publications & Outputs > On the alignment of multiple time series fragme...
View graph of relations

On the alignment of multiple time series fragments.

Research output: Contribution to journalJournal article


<mark>Journal publication date</mark>23/05/2007
Issue number2
Number of pages12
Pages (from-to)347-358
<mark>Original language</mark>English


We consider a local least-squares criterion for aligning multiple time series fragments differing by locations and show the consistency of the time-lag estimator and the asymptotic normality of the location estimator. We apply the criterion to the problem of aligning 50 glacial varve fragments and construct a 3000-year surrogate for global temperature.

Bibliographic note

This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Biometrika following peer review. The definitive publisher-authenticated version K. Mukherjee, R. H. Shumway, and K. L. Verosub On the alignment of multiple time series fragments Biometrika 2007 94: 347-358 is available online at: http://biomet.oxfordjournals.org/cgi/content/full/94/2/347 Copyright © 2007 Biometrika Trust